The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1463 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 2, 1989, pp. 131–151
DOI: 10.4171/ZAA/343

Published online: 1989-04-30

Asymptotics of the Green function and Poisson kernels of a mixed parabolic problem in a cone. I.

Vladimir Kozlov[1]

(1) Linköping University, Sweden

General boundary value problems for $2b$-parabolic equations in a multidimensional cone are considered. Theorems on solvability and smoothness of solutions are proved. Infinite asymptotic expansions of solutions are obtained in a neighbourhood of the conic vertex. The representations for the coefficients of these expansions are also obtained. At last formal asymptotics of the Green function and the Poisson kernels are obtained.

No keywords available for this article.

Kozlov Vladimir: Asymptotics of the Green function and Poisson kernels of a mixed parabolic problem in a cone. I.. Z. Anal. Anwend. 8 (1989), 131-151. doi: 10.4171/ZAA/343